Are you taking any form of estrogen? I ran out of my Estradiol 1mg. From Barr Labs & while waiting to see an M.D. for a new lower-dose Rx & I found, to my great surprise, that by 2-3 weeks OFF of this Privider's brand if Estradiol, that my restless legs disappeared. I called my pharmacist & found that in August 2015 this pharmacy had changed my Rx lab from Watson Labs (I had NO RLS on this Rx), over to the Barr Labs. That is exactly when my RLS started appearing. It took a couple of years to get this information from them, because I HAD called both the pharmacy & my doctor. I thought that the RLS may have been caused by a hernia or by another Rx that I take for anxiety (Buspirone). It was the new prescription from Barr Labs that was the culprit, we need to try to use a healthy diet, get enough sunlight, take D3 and try to get off any medications that you can live without, to try to find out what's causing this WORLWIDE EPIDEMIC of RLS! Is our food & soil depletion robbing us of vital nutrients which is helping to cause all this suffering?
How my RESTLESS LEGS were CURED! - Restless Legs Syn...
Restless Legs Syndrome
many meds can help RLS, as well as many can make it worse. I was on HRT for years, and then went off it, since I was 29 when I had to start it. Made no difference one way or another with mine.
And I always thought it was the sulphites in the beer-- while it was actually the estrogens. Doh-- no more Duff for me!
Otherwise "babies and bathwater" come to mind!😆
Great you found out - despite bureaucratic obstinacy. Well done.
Magnesium as a food supplement, magnesium oil rubbed into legs and magnesium flakes in the bath. Our food used to contain this in abundance but intensive farming has depleted the soil of it. Magnesium oil is my knew best friend in battling fibro and RLS both reducing symptoms nd the pain.
I have to agree, since taking magnesium tabs, using oils and in the bath as you say my RLS is much better, I also find I have much more energy .
I'm glad to hear it😊 Hope I didn't sound like I was trying to teach grandma to suck eggs! Just sharing bits I know and it's hard to guess what other people know already.
I have recently started taking organic CBD oil. It's only a few weeks but I have already noticed a great improvement in my sleep, not just longer but deeper too. I have tried many sleeping tablets and my body just adapts to them.
With decent sleep it has the knock on effect of coping and dealing with things too. But I've been told to wait two to three months for the full effect.
No problem 😃
I've been thinking of trying CBD oil too, do you buy it online?
What does CBD stand for? I would like to give it a try. You're right about needing deeper sleep for coping. Will give it a shot.
It stands for canabidoids, there are very many different ones in cannabis usually known as strains, some are better than others for particular ailments such as pain or insomnia. They annoy her you high or produce an euphoric effect, they have the active ingredient THC removed which produces this effect. They are therefore sold as a food supplements not drugs in the UK. However, the medical community is now acknowledging them as a posssible way forward in treating chronic illnesses. The problem is that huge costly medical trials to prove safeness and suitability will need to be run. Big pharma is not interested in this as they make small fortune selllng existing toxic chemical pills. Sick people are a cash cow!
Right on. Have tried different types of magnesium oral supplements; bottom line most are difficult to absorb. Found a formula for home made magnesium oil on a website that is now one of my "go to" resources for healthy living in general. Let me share: wellnessmama.com Have no vested interest in it other than tripping over it by accident and found that we share many views on self care that are often dismissed in the US. Hope this helps.
I made my oil homemade magnesium oil from Epsom salts, by boiling the salts in water and then cooling the liquid and putting it into a small spay bottle. Time consuming but it works.
No, Im not taking estrogen. I did have HRT many years ago, I'm now 80 and have had rls for about 6 years.
Lois are you taking any heart medications? If so how long have you been taking them?
No, I'm on no medication other than Ropinerole and trying Vit D, Magnesium and iron supplements.
Have you tried putting a bar of Ivory soap in between your bed's top sheet and bottom sheet. I think that it does help in some way. There is magnesium in the soap, if I correctly recall. I just replaced my old Ivory soap with two new Ivory soap bars, unwrapped. I am not sure how it works, but I think that it has helped. That, and getting a lower dosage of estradiol. Actually, I was switched to a completely homeopathic medicine that is 1/4 strength of what I was taking before. It cured my RLS. That Estradiol was the one Rx that I never suspected could have caused the RLS problem. The homeopathic Rx is not really any more expensive than the more potent dosage. My gyn Dr. told me that it completely bypasses the liver and kidneys and is very safe to take. I could have suffered a stroke taking the larger pharmaceutical dose (pill) of Estradiol that I used to take. I kept asking the pharmacist if he knew what could be causing my RLS. He said he did not know. The RLS completely left me after two weeks of being off the estradiol! I was ecstatic!
I did try the soap, as I try everything that is suggested on this site, but it didn’t work for me
Yes, I do that - equal quantities of Epsom Salts and water
Forgot other question about your change of estradiol supplier. Was the pharmacist able to tell you what was different about the second supplier? Thinking there might be some non-active ingredients that could provide a clue.
Unfortunately, all I could probably tell you is that my prescription was changed from Watson or Watkins Lab to Barr Labs. It took me TWO YEARS to figure this out myself, after I stopped the 1 mg. Estradiol Rx. I still get some restless legs, even though I am on a compounded RX replacement for the Esradiol, which is 1/4 the strength of my old Rx pill. It could be that I am surrounded by some wifi devices, which I am starting too move to a different part of the house so that I won't be available for wifi effects. Thanks for your question.